# SDR 20000613SH021

- Difficulty date: June 1, 2000
- Submitted: June 13, 2000
- Operation: General aviation
- Engine: Garrtt TFE731*
- System (JASC): 7250 · Turbine Section
- Part: Disk
- Part number: 30747522
- Part serial: 980322903791
- Condition: Out Of Tolerance
- Location: Post Fir Tree
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW PART RECEIVED FROM HONEYWELL WITH DAMAGE IN POST FIR TREE AREA.  NICK MORE THAN .001 INCH IN DEPTH ON FORWARD SIDE.  LOT NUMBER 00P0130.  (X)
